MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. OPT SLEEVE 5X100MM STABILITY; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. OPT SLEEVE 5X100MM STABILITY; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number 2CB5LT
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 2/22/2024.D4: batch # unk.Additional information was requested and the following was obtained: could you please specify how the device was damaged? was the outer seal damaged? was the inner seal damaged? was the stopcock damaged? any visible broken part? if other, please specify " left with no more specific details.I took a visual of the trocar and did not see any visible damage." attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure, the trocar valve was not working.No patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 3/12/2024.D4: batch # unk.Investigation summary: the product was returned to ethicon for evaluation. visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that 2cb5lt device was returned with no apparent damage.In addition, the packaging opened was returned along with the instrument.In an attempt to replicate the reported incident, the device was functionally tested to detect any leaking issues.Upon evaluation of the device, it was functionally leak tested and passed.The device was fully functional according to the manufacturing requirements. the event described could not be confirmed as the device performed without any difficulties noted.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.

Brand Name
OPT SLEEVE 5X100MM STABILITY
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key18763862
Report Number3005075853-2024-01563
Device Sequence Number7795039
Product Code GCJ
UDI-Device Identifier10705036013730
UDI-Public10705036013730
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2CB5LT
Device Lot Number672C44
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/01/2024
Supplement Date Received by Manufacturer02/23/2024
Initial Report FDA Received Date02/22/2024
Supplement Report FDA Received Date03/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown